# SDR DALA2020011300221

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 72,848 hours, 28,320 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Condition: Excess Play
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5641, L/P 1440447) #1R DOOR LOWER MECHANISM ATTACHEMENT FOR SLIDE AND GATE TO DOOR HAS EXCESSIVE PLAY. CORRECTIVE ACTION: R/R'D HARDWARE ON LOWER R1 DOOR MECHANISM ATTACHMENT FOR SLIDE AND GATE TO DOOR IAW B757 SRM 51-40-02.
